# SDR EGRR108036

- Difficulty date: February 10, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N700J
- Make and model: Skrsky S76C
- Aircraft serial: 760595
- Aircraft time: 49 hours, 141 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ejector
- Part number: JBS8831
- Part serial: NONE
- Condition: Interference
- Location: Cockpit
- Part time: 49 hours
- Component: C4 Heat System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL ROTOR QUICK RIG CHECK, AT EXTREME OF PEDAL ADJUSTMENT, THE TAIL ROTOR CONTROL MOVEMENT WAS FOUND TO BE RESTRICTED. INSPECTED SYSTEM AND FOUND INTERFERENCE FROM C4 HEAT SYSTEM EJECTOR MOUNTED FORWARD OF CO-PILOTS INBOARD TAIL ROTOR CONTROL  PEDAL. RE-POSITIONED MOUNT BRACKET TO PROVIDE CLEARANCE. PERFORMED TAIL ROTOR RIGGING CHECK AFTER RE-POSITIONING BRACKET, NO DEFECTS NOTED. NOTIFIED SIKORSKY AIRCRAFT.
